# SDR UPS02238760

- Difficulty date: June 13, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Bs1182 Lbl54
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CRACK TO WEB AT BS 1182 LBL54 APPROX AT ACCESS HOLE FOR PIPE WORK     WEB REPLACED IAW SRM 51-20-1 FIG7 AND SRM 51-30-2
